MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TSX-375
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation was reported to be due to capsular contracture, baker grade unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade unknown and "expressed concern about alcl." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, opening on radius.A visual and microscopic analysis were performed which identified opening punctured, black particles and crease fold.Based on the device analysis, the final assessment is a striated punctured due to surgical damage like consist in the use of some surgical tool.
 
Event or Problem Description
Health professional additionally reported "implant was riding higher than desired.".

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8640523
Report Number9617229-2019-06260
Device Sequence Number2446186
Product Code FTR
UDI-Device Identifier10888628034327
UDI-Public10888628034327
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Catalogue NumberTSX-375
Device Lot Number3019426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;